Über Gruppen, die in Cohomologie-Moore-Räumen operieren.

Guido Mislin

Mathematische Zeitschrift (1968)

  • Volume: 105, page 269-283
  • ISSN: 0025-5874; 1432-1823

How to cite


Mislin, Guido. "Über Gruppen, die in Cohomologie-Moore-Räumen operieren.." Mathematische Zeitschrift 105 (1968): 269-283. <http://eudml.org/doc/170984>.

author = {Mislin, Guido},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {269-283},
title = {Über Gruppen, die in Cohomologie-Moore-Räumen operieren.},
url = {http://eudml.org/doc/170984},
volume = {105},
year = {1968},

AU - Mislin, Guido
TI - Über Gruppen, die in Cohomologie-Moore-Räumen operieren.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 269
EP - 283
KW - topology
UR - http://eudml.org/doc/170984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.